Publisher DOI: 10.1007/978-3-030-51945-2_22
Title: On Some Consequences of the Solvability of the Caffarelli–Silvestre Extension Problem
Language: English
Authors: Meichsner, Jan 
Seifert, Christian  
Keywords: Dirichlet-to-Neumann operator; Fractional powers; Non-negative operator
Issue Date: 2021
Publisher: Birkhäuser
Source: in: Operator Theory: Advances and Applications 282: 441-453 (2021)
Abstract (english): 
We consider the Caffarelli–Silvestre extension problem, i.e., a Bessel type ODE in a Banach space X with a closed and typically unbounded operator A as right-hand side and point out a couple of consequences arising from the assumption of the well-posedness of the problem. In the end a conjecture is stated concerning the implications of analyticity of the solution of the extension problem.
Conference: International Workshop on Operator Theory and its Applications, 2021 
URI: http://hdl.handle.net/11420/9356
ISSN: 0255-0156
Institute: Mathematik E-10 
Document Type: Chapter/Article (Proceedings)
Part of Series: Operator theory: Advances and Applications 
Volume number: 282
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

90
Last Week
0
Last month
5
checked on Jul 6, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.